# SDR SWIA202055447

- Difficulty date: December 3, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Tru Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRU BAY DOOR AFT LATCH CUT-OUT ON FUSELAGE HAS A CRACK.  C-CHECK RO 1/16/2021.  INSTALLED NEW LT TRU LANDING SKIN PANEL P/N 600-33052-145, REF BOMBARDIER ENG DWG 600-33052 REV Y AND CRJ 200 SRM 51-42-06.  COMPLIED WITH 51-900-1003-SKY.
